# SDR VNAA2019110761102

- Difficulty date: November 6, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 36,305 hours, 36,083 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Apu Fire
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE RED WARNING MESSAGE IN FLIGHT. DEFERRED APU. PER FIM VISABLY INSPECTED APU FIRE LOOP NO DEFECTS NOTED PERFORMED OPS CHECK OF APU FIRE-DETECTION SYSTEM IAW CRJ 200 AMM OPS CHECK GOOD AT THIS TIME. THIS CLEARS MEL.
